# SDR P9RA20040013

- Difficulty date: May 28, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N135NJ
- Make and model: Doug DC-9-82
- Aircraft serial: 49440
- Engine: Pwa JT8D217
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 773482
- Condition: Ruptured
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

IN CRUISE FLIGHT, CZM-IAH, NR1 ENGINE FIRE WARNING ANNUNCIATED. ENGINE SHUTDOWN AND AIRCRAFT RETURNED TO CZM WITHOUT INCIDENT.   REMOVED AND REPLACED NR 1 ENGINE FUEL HEAT MANIFOLD, FIRE BOTTLE AND BOTTLE SQUIBS.
